Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 832074, 10 pages
http://dx.doi.org/10.1155/2013/832074
Research Article

A Computational Method for Two-Point Boundary Value Problems of Fourth-Order Mixed Integrodifferential Equations

1Department of Mathematics, Tafila Technical University, Tafila 66110, Jordan
2Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan
3Department of Mathematics, University of Jordan, Amman 11942, Jordan

Received 27 July 2012; Accepted 29 January 2013

Academic Editor: Hung Nguyen-Xuan

Copyright © 2013 Mohammed Al-Smadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Al-Smadi, Omar Abu Arqub, and Shaher Momani, “A Computational Method for Two-Point Boundary Value Problems of Fourth-Order Mixed Integrodifferential Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 832074, 10 pages, 2013. doi:10.1155/2013/832074